Munich Personal RePEc Archive

On Generalized Binomial and Multinomial Distributions and Their Relation to Generalized Poisson Distributions

Panaretos, John and Xekalaki, Evdokia (1986): On Generalized Binomial and Multinomial Distributions and Their Relation to Generalized Poisson Distributions. Published in: Annals of the Institute of Statistical Mathematics (Theory and Methods) , Vol. 38, (1986): pp. 223-231.

[img]
Preview
PDF
MPRA_paper_6248.pdf

Download (402kB) | Preview

Abstract

The binomial and multinomial distributions are, probably, the best known distributions because of their vast number of applications. The present paper examines some generalizations of these distributions with many practical applications. Properties of these generalizations are studied and models giving rise to them are developed. Finally, their relationship to generalized Poisson distributions is examined and limiting cases are given

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.